MAUDE Adverse Event Report: ICU MEDICAL, INC CADD SOLIS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION

ICU MEDICAL, INC CADD SOLIS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-25
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: udi unavailable as no item number was provided.H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device had a wireless intermittent signal.There was unknown patient involvement and unknown harm/adverse event reported.
 
Additional Manufacturer Narrative
The communication module was returned in good condition, with no physical damage observed.Upon initial receipt, the device was charged at 100%.Functional testing was performed, and the reported issue was not duplicated.A definitive root cause could not be determined.Upon powering on the device, it successfully connected to the local wi-fi network.The device remained powered on for 30 minutes while the wireless status was monitored, during which it consistently showed as "associated" with no errors reported.No action was taken.

Brand Name
CADD SOLIS COMMUNICATION MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20976570
Report Number3012307300-2024-15106
Device Sequence Number4033045
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969(17)240605(10)12798149
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-2131-25
Device Lot Number12798149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown